# SDR MASA2019110612123

- Difficulty date: November 6, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 39,162 hours, 29,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMER LIGHTS INOP.  REPLACED ALL 4 EMERG BATTERIES
